# SDR AALA202405061774

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 34,999 hours, 14,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED THAT PRIOR TO LANDING A BURNING SMELLWAS NOTED  IN ENTIRE AIRCRAFT BUT WAS MORE NOTICEABLE IN THE REAR OF THE AIRCRAFT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
